# SDR 9601409876

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Links
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, A VIBRATION WAS FELT FROM THE NOSE LANDING GEAR AREA ON GEAR RETRACTION.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED BOTH NOSE GEAR DOOR LINKS.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
